# SDR IPXA10M58173

- Difficulty date: December 28, 2009
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 82,818 hours, 13,605 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA70301
- Condition: Misrepaired
- Location: Bs 1002 L39r
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C,  REPAIR SURVEY SEQ NR 290-F1-03 AT RT FUSELAGE BETWEEN STA 1002 AND 1019 AND L39R AND 42R APPROX HAS INNER AND OUTER REPAIR. DOUBLER GOUGED AND THICKNESS OF NR 1 AND NR 2 DOUBLERS DO NOT MATCH IAW SRM 53-50-00 FIG 16, VOL 1, REV 38.  REMOVED EXISTING REPAIRS (REPAIR SURVEY) 290-F1-02 AND 290-F1-03 BETWEEN STA 1002-1019 AND L39R TO L42R. CUT OUT DAMAGED AREA, FABRICAT ED AND INSTALLED INCORPORATED REPLACEMENT REPAIR 290-F1-03 REF SRM 53-00-15, FIG 202, REPAIR 8.
